# SDR 2013FA0000511

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N111CQ
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4006
- Aircraft time: 3,515 hours, 1,463 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 1157SCB51023
- Part serial: 3678
- Condition: Cracked
- Location: Zone 200
- Part time: 3,516 hours, 1,463 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CO-PILOT OUTER WINDSHIELD PANE CRACKED.  IAW AFM, LOWERED CABIN PRESSURE AND PROCEEDED AT LOWER ALTITUDE TO DESTINATION WITH NO OTHER EVENTS.
